Alert archive / Colorado / High Wind Warnings in 2020
High Wind Warning 8, NWS Pueblo, CO
NWS Pueblo, CO issued this high wind warning at Oct 11, 2020, 4:00 PM MDT for 4 counties in Colorado. It was in force for 6 hr. 5 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Oct 11, 2020, 4:00 PM MDT (22:00 UTC)
- Expired
- Oct 11, 2020, 10:00 PM MDT
- In force
- 6 hr
- Issued by
- NWS Pueblo, CO
Counties Baca County, CO, Bent County, CO, Kiowa County, CO, Prowers County, CO
The radar
The Pueblo radar (KPUX), 144 km from the middle of the area, began a volume at 22:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 11, 4:20 PM MDT | DUST STORM | 5 E Las Animas, CO | A WALL OF DUST MOVED THROUGH AND REDUCED VISIBILITY TO A FEW FEET. |
| Oct 11, 4:35 PM MDT | DUST STORM | 10 W Hasty, CO | WALL OF DUST WITH SIGNIFICANTLY REDUCED VISIBILITY. |
| Oct 11, 4:35 PM MDT | DUST STORM | Towner, CO | APPROACHING WALL OF DUST. |
| Oct 11, 6:06 PM MDT | NON-TSTM WND GST 66 | 9 S Springfield, CO | ASOS STATION KSPD 8 S SPRINGFIELD. |
| Oct 11, 6:59 PM MDT | NON-TSTM WND GST 63 | 4 Sw Campo, CO | MESONET STATION UCNC2 UTE CANYON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 10.0 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3495 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
249 WWUS75 KPUB 112200 NPWPUB URGENT - WEATHER MESSAGE National Weather Service Pueblo CO 400 PM MDT Sun Oct 11 2020 COZ095>099-120200- /O.NEW.KPUB.HW.W.0008.201011T2200Z-201012T0200Z/ Western Kiowa County-Eastern Kiowa County- Las Animas Vicinity/Bent County-Lamar Vicinity/Prowers County- Springfield Vicinity/Baca County- 400 PM MDT Sun Oct 11 2020 ...HIGH WIND WARNING IN EFFECT UNTIL 8 PM MDT THIS EVENING... * WHAT...Northwest winds 30 to 40 mph with gusts up to 60 mph. * WHERE...Western Kiowa County, Eastern Kiowa County, Las Animas Vicinity/Bent County, Lamar Vicinity/Prowers County and Springfield Vicinity/Baca County Counties. * WHEN...Until 8 PM MDT this evening. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$
4 follow-up statements
469 WWUS75 KPUB 112303 NPWPUB URGENT - WEATHER MESSAGE National Weather Service Pueblo CO 503 PM MDT Sun Oct 11 2020 COZ097-120300- /O.NEW.KPUB.DU.W.0001.201011T2303Z-201012T0300Z/ /O.CON.KPUB.HW.W.0008.000000T0000Z-201012T0200Z/ Las Animas Vicinity/Bent County- 503 PM MDT Sun Oct 11 2020 ...BLOWING DUST WARNING IN EFFECT UNTIL 9 PM MDT THIS EVENING... ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... * WHAT...For the High Wind Warning, north winds 30 to 40 mph with gusts up to 60 mph. For the Blowing Dust Warning, visibility less than one quarter mile in blowing dust. * WHERE...Las Animas Vicinity/Bent County County. * WHEN...For the High Wind Warning, until 8 PM MDT this evening. For the Blowing Dust Warning, until 9 PM MDT this evening. * IMPACTS...Severely limited visibilities are expected, especially on U.S. Highway 50. Travel will be dangerous and possibly life- threatening. Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Extreme caution is advised on area roadways due to blowing dust. Travelers on Highway 50 will encounter severely reduced visibilities and strong cross winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... People with respiratory problems should make preparations to stay indoors until the storm passes. Be ready for a sudden drop in visibility to near zero. If you encounter blowing dust or blowing sand on the roadway or see it approaching, pull off the road as far as possible and put your vehicle in park. Turn the lights all the way off and keep your foot off the brake pedal. Remember, Pull Aside, Stay Alive. People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ COZ089-093-094-120300- /O.NEW.KPUB.DU.W.0001.201011T2303Z-201012T0300Z/ Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County- 503 PM MDT Sun Oct 11 2020 ...BLOWING DUST WARNING IN EFFECT UNTIL 9 PM MDT THIS EVENING... * WHAT...Visibility less than one quarter mile in blowing dust. * WHERE...Crowley County, La Junta Vicinity/Otero County and Eastern Las Animas County Counties. * WHEN...Until 9 PM MDT this evening. * IMPACTS...Severely limited visibilities are expected. Travel will be dangerous and possibly life-threatening. * ADDITIONAL DETAILS...Extreme caution is advised on area roadways due to blowing dust. Travelers on Highway 50 will encounter severely reduced visibilities and strong cross winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... People with respiratory problems should make preparations to stay indoors until the storm passes. Be ready for a sudden drop in visibility to near zero. If you encounter blowing dust or blowing sand on the roadway or see it approaching, pull off the road as far as possible and put your vehicle in park. Turn the lights all the way off and keep your foot off the brake pedal. Remember, Pull Aside, Stay Alive. && $$ COZ095-096-098-099-120200- /O.CON.KPUB.HW.W.0008.000000T0000Z-201012T0200Z/ Western Kiowa County-Eastern Kiowa County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 503 PM MDT Sun Oct 11 2020 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... * WHAT...Northwest winds 30 to 40 mph with gusts up to 60 mph. * WHERE...Western Kiowa County, Eastern Kiowa County, Las Animas Vicinity/Bent County, Lamar Vicinity/Prowers County and Springfield Vicinity/Baca County Counties. * WHEN...Until 8 PM MDT this evening. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...the high winds will also produce widespread blowing dust. This will severely reduce visibilities on area highways, with visibilities under one quarter of a mile. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ COZ085>088-120300- /O.NEW.KPUB.DU.Y.0001.201011T2303Z-201012T0300Z/ Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- 503 PM MDT Sun Oct 11 2020 ...BLOWING DUST ADVISORY IN EFFECT UNTIL 9 PM MDT THIS EVENING... * WHAT...Visibility between one quarter mile and one mile in blowing dust. * WHERE...southern El Paso, Pueblo, Huerfano, and western Las Animas Counties including Colorado Springs, Pueblo and Walsenburg. * WHEN...Until 9 PM MDT this evening. * IMPACTS...Hazardous driving conditions due to reduced visibility. * ADDITIONAL DETAILS...strong winds will produce areas of blowing dust along the Interstate 25 corridor into this evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not drive into an area of blowing dust. Remember, Pull Aside, Stay Alive. && $$
031 WWUS75 KPUB 120156 NPWPUB URGENT - WEATHER MESSAGE National Weather Service Pueblo CO 756 PM MDT Sun Oct 11 2020 COZ097-120300- /O.CAN.KPUB.HW.W.0008.000000T0000Z-201012T0200Z/ /O.CON.KPUB.DU.W.0001.000000T0000Z-201012T0300Z/ Las Animas Vicinity/Bent County- 756 PM MDT Sun Oct 11 2020 ...BLOWING DUST WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... ...HIGH WIND WARNING IS CANCELLED... * WHAT...North winds 25 to 35 mph with gusts up to 50 mph. For the Blowing Dust Warning, visibility less than one quarter mile in blowing dust. * WHERE...Las Animas Vicinity/Bent County County. * WHEN...Until 9 PM MDT this evening. * IMPACTS...Severely limited visibilities are expected, especially on U.S. Highway 50. Travel will be dangerous and possibly life- threatening. * ADDITIONAL DETAILS...Extreme caution is advised on area roadways due to blowing dust. PRECAUTIONARY/PREPAREDNESS ACTIONS... People with respiratory problems should make preparations to stay indoors until the storm passes. Be ready for a sudden drop in visibility to near zero. If you encounter blowing dust or blowing sand on the roadway or see it approaching, pull off the road as far as possible and put your vehicle in park. Turn the lights all the way off and keep your foot off the brake pedal. Remember, Pull Aside, Stay Alive. && $$ COZ095-096-098-120300- /O.CAN.KPUB.HW.W.0008.000000T0000Z-201012T0200Z/ Western Kiowa County-Eastern Kiowa County- Lamar Vicinity/Prowers County- 756 PM MDT Sun Oct 11 2020 ...HIGH WIND WARNING IS CANCELLED... Winds are subsiding across the warned area, however, gusts to near 50 mph may be possible through midnight. $$ COZ099-120400- /O.EXT.KPUB.HW.W.0008.000000T0000Z-201012T0400Z/ Springfield Vicinity/Baca County- 756 PM MDT Sun Oct 11 2020 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 10 PM MDT THIS EVENING... * WHAT...Northwest winds 30 to 40 mph with gusts up to 65 mph. * WHERE...Baca County County. * WHEN...Until 10 PM MDT this evening. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...The high winds will also produce widespread blowing dust. This will severely reduce visibilities on area highways, with visibilities under one quarter of a mile. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ COZ089-093-094-120300- /O.CON.KPUB.DU.W.0001.000000T0000Z-201012T0300Z/ Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County- 756 PM MDT Sun Oct 11 2020 ...BLOWING DUST WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... * WHAT...Visibility less than one quarter mile in blowing dust. * WHERE...Crowley County, La Junta Vicinity/Otero County and Eastern Las Animas County Counties. * WHEN...Until 9 PM MDT this evening. * IMPACTS...Severely limited visibilities are expected. Travel will be dangerous and possibly life-threatening. * ADDITIONAL DETAILS...Extreme caution is advised on area roadways due to blowing dust. Travelers on Highway 50 will encounter severely reduced visibilities and strong cross winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... People with respiratory problems should make preparations to stay indoors until the storm passes. Be ready for a sudden drop in visibility to near zero. If you encounter blowing dust or blowing sand on the roadway or see it approaching, pull off the road as far as possible and put your vehicle in park. Turn the lights all the way off and keep your foot off the brake pedal. Remember, Pull Aside, Stay Alive. && $$ COZ085>088-120300- /O.CON.KPUB.DU.Y.0001.000000T0000Z-201012T0300Z/ Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- 756 PM MDT Sun Oct 11 2020 ...BLOWING DUST ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... * WHAT...Visibility between one quarter mile and one mile in blowing dust. * WHERE...Southern El Paso, Pueblo, Huerfano, and western Las Animas Counties including Colorado Springs, Pueblo and Walsenburg. * WHEN...Until 9 PM MDT this evening. * IMPACTS...Hazardous driving conditions due to reduced visibility. * ADDITIONAL DETAILS...Strong winds will produce areas of blowing dust along the Interstate 25 corridor into this evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not drive into an area of blowing dust. Remember, Pull Aside, Stay Alive. && $$
308 WWUS75 KPUB 120257 NPWPUB URGENT - WEATHER MESSAGE National Weather Service Pueblo CO 857 PM MDT Sun Oct 11 2020 COZ089-093-094-097-120400- /O.EXP.KPUB.DU.W.0001.000000T0000Z-201012T0300Z/ Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Las Animas Vicinity/Bent County- 857 PM MDT Sun Oct 11 2020 ...BLOWING DUST WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING... Winds are subsiding and visibilities over the past hour or so have significantly improved. While winds are decreasing, spotty areas could continue to see gusts near 45 mph, which may stir up localized areas of dust through 11 PM. $$ COZ085>088-120400- /O.EXP.KPUB.DU.Y.0001.000000T0000Z-201012T0300Z/ Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- 857 PM MDT Sun Oct 11 2020 ...BLOWING DUST ADVISORY WILL EXPIRE AT 9 PM MDT THIS EVENING... Winds are subsiding and visibilities over the past hour or so have significantly improved. While winds are decreasing, spotty areas could continue to see gusts near 40 mph, which may stir up localized areas of dust through 11 PM. $$ COZ099-120400- /O.CON.KPUB.HW.W.0008.000000T0000Z-201012T0400Z/ Springfield Vicinity/Baca County- 857 PM MDT Sun Oct 11 2020 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING... * WHAT...Northwest winds 30 to 40 mph with gusts up to 65 mph. * WHERE...Baca County County. * WHEN...Until 10 PM MDT this evening. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...The high winds will also produce widespread blowing dust. This will severely reduce visibilities on area highways, with visibilities under one quarter of a mile. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$
133 WWUS75 KPUB 120353 NPWPUB URGENT - WEATHER MESSAGE National Weather Service Pueblo CO 953 PM MDT Sun Oct 11 2020 COZ099-120500- /O.EXP.KPUB.HW.W.0008.000000T0000Z-201012T0400Z/ Springfield Vicinity/Baca County- 953 PM MDT Sun Oct 11 2020 ...HIGH WIND WARNING WILL EXPIRE AT 10 PM MDT THIS EVENING... Winds continue to decrease over Baca County, with Ute Canyon still seeing gusts near 50 mph. These winds will continue to weaken through midnight. Therefore the high wind warning will be allowed to expire. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this high wind warning went out at Oct 11, 3:17 PM MDT, 43 minutes earlier.
Area forecast discussion, Oct 11, 3:17 PM MDT, 43 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 317 PM MDT Sun Oct 11 2020 .SHORT TERM...(This evening through Monday) Issued at 249 PM MDT Sun Oct 11 2020 ...Strong winds and high fire danger to continue this evening... Strong wly winds at the surface and aloft over all the area today, as upper trough races by to the north of the state. Most gusts so far have been in the 30-40 kt range, though have seen some 50 kt gusts around Fort Carson earlier this afternoon. Red Flag Warning verifying at most locations with strong wind/low RH, and currently have a wildfire occasionally evident in satellite imagery along Highway 115 to the west of Fort Carson. Snow showers have made it into the central mountains this afternoon, mainly from Monarch Pass northward. For this evening, cold front on the plains was just cresting the Palmer Divide as of 21z, and expect it to race southward this evening, bringing a period of very gusty winds (40-50 kts) and blowing dust behind it (21z KLIC ob is down below 2sm with bldu), while strong wly winds persist ahead of the boundary. Will keep Red Flag Warning going well into the evening, as RH recovery will be poor most locations. Best chance for central mountain snow showers is likely from 21z until around 00z, with precip ending quickly afterwards as upper trough moves rapidly away from the area. Winds decouple late tonight as surface gradient slackens, and suspect we'll have some patchy frost/near freezing temps along and north of the Arkansas River by sunrise. No highlight at this point as any duration/extent of colder temps looks short/limited. On Monday, nw flow aloft continues over the area, with lee surface trough re-forming along I-25 in the afternoon. Winds will resurface by midday over much of the area as band of stronger winds aloft remains over nrn CO, keeping strongest gusts along and north of the Arkansas River. Suspect we'll also see some strong sly flow develop on the plains ahead of the lee trough, especially near the KS border. Given extremely dry air mass in place, have upgraded current Fire Weather Watch to a warning for Mon, and added El Paso County as well, where s-se winds will increase for a time in the afternoon. Max temps will be cooler than the past few days in the wake of the front/upper trough, though readings will still run some 5-10 degf above seasonal averages. .LONG TERM...(Monday night through Sunday) Issued at 249 PM MDT Sun Oct 11 2020 Northwest flow will continue to dominate the area Monday night through most of the long term period. Breezy conditions and low relative humidity will continue the spotty critical fire weather conditions during the afternoon hours each day. These conditions will mainly persist over the northern central mountains and slightly to the west, but at this time conditions are too marginal or too spotty to warrant any highlights. Wednesday will see breezy westerly flow as an upper-level trough swings through the area. A cold front is expected to pass through during the evening hours into very early Thursday, which will knock around 20 degrees off of high temperatures for Thursday afternoon. As the trough moves on and high pressure begins to build into the area once again, northwest flow will return aloft and dry, warming conditions will persist through the rest of the weekend, although high temperatures are not expected to climb past the mid-70s. && .AVIATION...(For the 00Z TAFS through 00Z Monday evening) Issued at 249 PM MDT Sun Oct 11 2020 Cold front and wind shift will move through the plains this evening, bringing a period of nly winds gusting 40-50 kts at KCOS and KPUB from 23z-03z, along with some blowing dust. Winds will diminish late this evening and overnight, and VFR conditions are expected at all terminals through the day on Mon. && .PUB WATCHES/WARNINGS/ADVISORIES... Red Flag Warning until 9 PM MDT this evening for COZ221-222- 224>237. Red Flag Warning from noon to 6 PM MDT Monday for COZ220>222-226- 227-234-236-237. && SHORT TERM...PETERSEN LONG TERM...GARBEROGLIO AVIATION...PETERSEN
Hazardous weather outlook, Oct 11, 4:33 AM MDT, 11 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 433 AM MDT Sun Oct 11 2020 COZ058>089-093>099-121045- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 433 AM MDT Sun Oct 11 2020 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight Critical to extreme fire weather conditions can be expected across most of south central and southeast Colorado today, as a storm system moves across the Rockies through this afternoon and evening. This will bring strong gusty west winds of 20 to 40 mph through the morning, with winds becoming more north to northwest, and increasing to between 30 to 50 mph behind a cold front later this afternoon and evening. These strong and gusty winds, combined with very low relative humidity values and dry vegetation, will result in conditions favorable for rapid rates of fire growth and spread. Any activities which could start a wildfire should be avoided today. A brief round of snow will spread across the central mountains this afternoon and evening, with a spotty 1 to 3 inches of snow possible across the higher elevations of the Sawatch and Mosquito ranges, mainly north of Cottonwood Pass. Decreasing winds from west to east this evening, combined with a dry air mass, could bring some patchy sub-freezing temperatures to the eastern plains into early Monday morning, mainly north and east of the Highway 50 corridor. .DAYS TWO THROUGH SEVEN...Monday through Saturday On Monday there is the potential for critical fire weather conditions over Teller, Fremont, Kiowa, Prowers, Baca and mainly the lower elevations of Chaffee Counties. Then on Tuesday there may be some spotty critical areas in Chaffee and Lake Counties and portions of Teller and Fremont Counties. Wednesday, the potential for high fire danger looks to be a little more widespread than on Tuesday, with portions of the I-25 corridor, the San Luis Valley, Fremont, Custer and Chaffee Counties all possibly seeing the combination of strong wind gusts and humidities below 15 percent. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters, will be possible this afternoon and early evening across south central and southeast Colorado. 23/28
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 11, 3:41 AM MDT | Fire Weather Watch | PUB | Baca, Chaffee, El Paso, Fremont, Kiowa, Lake and 2 more | 12 hr |
| Oct 11, 3:37 PM MDT | Red Flag Warning | PUB | Baca, Chaffee, Costilla, Custer, El Paso, Fremont and 8 more | 26 hr |
| Oct 11, 5:03 PM MDT | Blowing Dust Warning | PUB | Bent, Crowley, Las Animas, Otero | 4 hr |
| Oct 11, 5:03 PM MDT | Blowing Dust Advisory | PUB | El Paso, Huerfano, Las Animas, Pueblo | 4 hr |
Nearby
High Wind Warnings in Colorado, 2020Every high wind warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.